Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Suffering from positional vertigo. Treatment?

Hello My mother has been suffering from Vertigo for about 12 years, she takes Vertin tabs during the episodes... once in 2 or 3 months, it subsides in couple of days usually Recently, after the head spinning subsided, after 2 days she continued to have the spinning feeling when she is lying on the bed and turns to the right. I thought the symptom seems like BBPV or Positional Vertigo, what is the treatment u suggest?
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
The diagnosis will depend on the exact duration of attack that she experiences. The description surely sounds like positional vertigo and one of the most important cause for that is BPPV. Apart from that in some patients the vertigo can be migraine equivalent. Vestibular exercises will be useful apart from the medications for your mother. Evaluation by an ENT specialist is also required, if not done till now.
Good luck.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor